My daughter that is nine years old. She has autism and she is currently on Ritalin la 10mg.She has been on it for 6 months.Now she has been rocking a whole alot and talking to oneself . I took back to the neurologist and he prescribe clonidine with ritalin. I am afraid to give her both medications. Is it safe for a child to take both? If not what are the symptoms for taking both at the same time? Are their signs to look for?
My son was put on Clonadine with his ritalin for anxiety. The Clonadine wiped him out! He was a zombie and could barely function. If she is nine, 10 mg of ritalin is pretty low. Couldn't she take Concerta? It is a time release ritalin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.